# SDR AWXA960138

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACK IN RADIUS OF INBOARD CHORD OF STA 500A FRAME AT STR Z/L.  REMOVED CRACKED PORTION OF CHORD.  FABRICATED AND INSTALLED REPAIR PIECES IAW SRM 51-40-03.  (X)
